Journal of Symbolic Logic

Undecidable $L^t$ Theories of Topological Abelian Groups

Gregory L. Cherlin and Peter H. Schmitt

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We prove the hereditary undecidability of the $L^t$ theories of: (1) torsion-free Hausdorff topological abelian groups; (2) locally pure Hausdorff topological abelian groups.

Article information

Source
J. Symbolic Logic, Volume 46, Issue 4 (1981), 761-772.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183740886

Mathematical Reviews number (MathSciNet)
MR641489

Zentralblatt MATH identifier
0482.03016

JSTOR
links.jstor.org

Citation

Cherlin, Gregory L.; Schmitt, Peter H. Undecidable $L^t$ Theories of Topological Abelian Groups. J. Symbolic Logic 46 (1981), no. 4, 761--772. https://projecteuclid.org/euclid.jsl/1183740886


Export citation